Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

   

 

The classification of connected-homogeneous digraphs with more than one end


Authors: Matthias Hamann and Fabian Hundertmark
Journal: Trans. Amer. Math. Soc. 365 (2013), 531-553
MSC (2010): Primary 05C20, 05C63
Published electronically: June 29, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We classify the connected-homogeneous digraphs with more than one end. We further show that if their underlying undirected graph is not connected-homogeneous, they are highly-arc-transitive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 05C20, 05C63

Retrieve articles in all journals with MSC (2010): 05C20, 05C63


Additional Information

Matthias Hamann
Affiliation: Fachbereich Mathematik, Universität Hamburg, Bundesstraße 55, 20146 Hamburg, Germany
Email: matthias.hamann@math.uni-hamburg.de

Fabian Hundertmark
Affiliation: Fachbereich Mathematik, Universität Hamburg, Bundesstraße 55, 20146 Hamburg, Germany
Email: fabian.hundertmark@math.uni-hamburg.de

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05666-2
PII: S 0002-9947(2012)05666-2
Received by editor(s): April 30, 2010
Received by editor(s) in revised form: March 13, 2011, and June 9, 2011
Published electronically: June 29, 2012
Article copyright: © Copyright 2012 by the authors